1 doctor weighed in:

Can implanon cause night blindness?

1 doctor weighed in
Dr. Alysia Townsend
Obstetrics & Gynecology

In brief: Unlikely

This is not a documented side effect of this medication.
If you truly believe there is an association, you should advise your physician or provider who placed the Implanon so that you can be examined and any possible reaction you have had can be documented.

In brief: Unlikely

This is not a documented side effect of this medication.
If you truly believe there is an association, you should advise your physician or provider who placed the Implanon so that you can be examined and any possible reaction you have had can be documented.
Dr. Alysia Townsend
Dr. Alysia Townsend
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
32 years in practice
9M people helped
Continue
108,000 doctors available
Read more answers from doctors